On depo bn on it for a year stop having

Patient : On depo bn on it for a year stop having periods 3 months after receiving the shot light spotting happens every so often outta 11 months of no period probably 3 of those months i spotted but my last shot was April 15 or 17 no spotting that month but the month before i spotted the 13-17th on whn wipe spotting in may started the 26 til now now June 6 light red pink n some light orange only whn wipe had cramping n lower abdominal n vagina wat does this mean
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I started to feel lightheaded Monday just overall dizzy and not 'myself'. Saw doctor , had normal labs (metabolic pan...

Q: Hi I am a 29 year old female, non smoker non drinker no health issues. I woke up this morning to a swollen lymph node...

Q: Can I use my inhaler tonight , I just took a 20 mg prednisone. Having trouble coughing and can't cough any thing out ...

Q: If dormant can hpv be spread through French kissing and oral sex? I tested positive two years ago but have since tes...

Q: Good Morning. Last month i had colonoscopy and upper endoscopy by my GI doctor. Colonoscopy showed 6 begnin polyp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews